# SDR CALA2023100602978

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 67,608 hours, 29,900 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: C247301003
- Part serial: H1786
- Condition: Faulted
- Location: Nlg Door
- Part time: 6 hours, 4 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL DOOR DIDNOT FULLY RETRACTWITH GEAR RAISED.CYCLED GEAR 2 ADDITIONAL FLAGGED AS SDR ACCOMPLISHED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE NOSE LAND GEAR REF MM32-31-00-720-003-A. WHEN NOSE GEAR IS EXTENDED THE NOSE GEAR DOOR CLOSED INDICATION IS GREEN AND THE DOORS ARE CLOSED. WHEN THE NOSE LANDING GEAR IS RETRACTED, THE NOSE GEAR DOOR INDICATE AMBER INTRANSIT AND THE GEAR DOORS ARE CLOSED TIGHT. PHOTO IS WHEN THE GEAR IS RETRACTED AND THE GEAR DOORS ARE CLOSED. REPLACED NLG DOOR OPEN PROX SENSORS 36GA, 37GA, 38GA, 39GA REF AMM 32-31-73-000-005-A/32-31-73-400-005-A. ACP ADJUSTMENT OF PROX SENSORS REF AMM 32-31-73-200-002-A. NLG PROX SENSORS REQ BITE CHECK REF AMM 32-69-00-740-001-A. REMOVED AND REPLACED NOSE LANDING GEAR DOOR UPLOCK ASSY REF AMM 32-31-14-400-001-A UP TO STEP 4H PARTS USED: 40-0594-3-1310,QTY :1 31-3231-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1763550 SN OFF 1786 UPLOCK, ASSY, N OFF 31-3231-9-0001 1786 ON 31-3231-9-0001 8830 UPLOCK, ASSY, N OFF 31-3231-9-0001 1786 ON 0000 COMPLETED INSTALLATION OF NLG UPLOCK ASSY REF MM 32-31-14-400-001-A. ADJUSTED NLG MAIN DOOR CONTROL RODS REF MM32-31-41-400-001-A. ACCOMPLISHED 3 NORMAL EXTENTION AND RETRACTIONS OF THE NLG REF MM32-31-00-720-003-A. ALL NLG AND NLG ADD EMP:U026455 DOOR INDICATION NORMAL. PARTS USED: 00-0609-3-9664,QTY :1
